


default search action
"Characterization of networks supporting multi-dimensional linear interval ..."
Yashar Ganjali, Mohammad Taghi Hajiaghayi (2004)
- Yashar Ganjali, Mohammad Taghi Hajiaghayi:
Characterization of networks supporting multi-dimensional linear interval routing schemes. Theor. Comput. Sci. 326(1-3): 103-116 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.